Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 39, No. 1 (January, 1987)
R. E. Greene and K. Shiohama The isometry groups of manifolds admitting nonconstant convex functions 1−16
T. Shiga A certain class of infinite dimensional diffusion processes arising in population genetics 17−25
M. Amasaki Cohen-Macaulay normal local domains whose associated graded rings have no depth 27−31
Y. Sato A linear prediction problem for symmetric α-stable processes with 1/2<α<1 33−49
I. Kuribayashi On automorphism groups of a curve as linear groups 51−77
H. Akiyama On Itô's formula for certain fields of geometric objects 79−91
H. Amann On abstract parabolic fundamental solutions 93−116
K. Fukui Stability of foliations of 3-manifolds by circles 117−126
J. Sekiguchi Remarks on real nilpotent orbits of a symmetric pair 127−138
T. Nitta and M. Takeuchi Contact structures on twistor spaces 139−162
A. Kaneko A sharp sufficient geometric condition for the existence of global real analytic solutions on a bounded domain 163−170

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.